Doctor insights on:
Does Mucinex Cause Drowsiness
Yes, esp w/ Zoloft!: Combining these medications can increase the risk of a rare but serious condition called the serotonin syndrome - definitely check with your doctor! it can be a bad interaction - take it seriously. Good luck - i hope it's nothing and you feel better soon, but do check it out. ...Read moreSee 1 more doctor answer
No ( if used alone): Mucinex (guaifenesin) alone is not associated with drowsiness. Common side effects may include headache, dizziness, nausea/vomiting. Be careful when using combination products which may contain antihistamines as these may cause drowsiness. Take with a full glass of water. Do not use for > 7 days.If problem persists /worsen see a doctor. Hope you feel better soon. ...Read more
Pain meds: Tordol does not cause sedation. No NSAID will. Unfortunately most opiate based pain medications do cause sedation. You might try a Butrans patch or Nucynta (tapentadol) but there still is no guarantee. The higher the dose of opiate you use the more likely you are to have sedation. ...Read more
Infinite causes...: This is a very common complaint doctors are faced with daily. Unfortunately without a detailed history of your medical issues, medication use, sleep habits, alcohol/drug use, and without a proper physical exam, there is little we can speculate on this format. I encourage you to discuss your concerns with you doctor who can obtain more information from you and provide more specific advise. ...Read more
- Talk to a doctor live online for free
- Does mucinex make you drowsy?
- Does meclizine cause drowsiness?
- Does dayquil cause drowsiness?
- Ask a doctor a question free online
- Does abilify cause drowsiness?
- Does allegra cause drowsiness?
- Does breastfeeding cause drowsiness?
- Does ibuprofen cause drowsiness?
- Talk to a neurologist online